Characterizations of negative multinomial distributions based on conditional distributions

Nguyen, Truc T., Gupta, Arjun K., Nguyen, Diem M., Wang, Yining . Metrika 2007. 66 (3) :315-322

Locate this article in:

Bibtex

@article{CIS-215619,
  Author = {Nguyen, Truc T. and Gupta, Arjun K. and Nguyen, Diem M. and Wang, Yining},
  Title = {Characterizations of negative multinomial distributions based on conditional distributions},
  Journal = {Metrika},
  Volume = {66},
  Number = {3},
  Year = {2007},
  Pages = {315--322},
  Keywords = {Exchangeable distribution, Negative multinomial distribution, Joint distribution, identically distributed}
}

Similar articles